Alert archive / California / Wind Advisories in 2015
Wind Advisory 17, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Dec 10, 2015, 11:48 AM PST. It took effect at Dec 10, 2015, 4:00 PM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2015, 11:48 AM PST (19:48 UTC)
- In effect from
- Dec 10, 2015, 4:00 PM PST
- Expired
- Dec 11, 2015, 6:00 PM PST
- In force
- 26 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
334 WWUS75 KPSR 101948 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1248 PM MST THU DEC 10 2015 ...GUSTY WINDS EXPECTED ACROSS SOUTHEASTERN CALIFORNIA TONIGHT AND FRIDAY... CAZ030-111500- /O.NEW.KPSR.WI.Y.0017.151211T0000Z-151212T0200Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW... LOST HORSE 1148 AM PST THU DEC 10 2015 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM PST FRIDAY. * AFFECTED AREA...JOSHUA TREE NATIONAL PARK * TIMING...TONIGHT THROUGH FRIDAY * WINDS...GUSTS UP TO 45 MPH * IMPACTS...STRONG CROSS WINDS ALONG NORTH-SOUTH ORIENTED ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ032-033-111500- /O.NEW.KPSR.WI.Y.0017.151211T1700Z-151212T0200Z/ RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MOUNTAIN...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...THE SALTON SEA 1148 AM PST THU DEC 10 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM PST FRIDAY. * AFFECTED AREA...PORTIONS OF IMPERIAL AND RIVERSIDE COUNTIES * TIMING...FRIDAY MORNING THROUGH EARLY EVENING * WINDS...GUSTS UP TO 40 MPH * IMPACTS...STRONG CROSS WINDS ALONG NORTH-SOUTH ORIENTED ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
3 follow-up statements
662 WWUS75 KPSR 111110 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 410 AM MST FRI DEC 11 2015 ...GUSTY WINDS EXPECTED ACROSS SOUTHEASTERN CALIFORNIA THROUGH THIS AFTERNOON... CAZ030-120200- /O.CON.KPSR.WI.Y.0017.000000T0000Z-151212T0200Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW... LOST HORSE 310 AM PST FRI DEC 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * AFFECTED AREA...JOSHUA TREE NATIONAL PARK * TIMING...TODAY THROUGH EARLY EVENING * WINDS...GUSTS UP TO 45 MPH * IMPACTS...STRONG CROSS WINDS ALONG NORTH-SOUTH ORIENTED ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ CAZ032-033-120200- /O.CON.KPSR.WI.Y.0017.151211T1700Z-151212T0200Z/ RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...CHIRIACO SUMMIT...DESERT CENTER... EAGLE MOUNTAIN...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS... IMPERIAL...THE SALTON SEA 310 AM PST FRI DEC 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM PST THIS EVENING... * AFFECTED AREA...PORTIONS OF IMPERIAL AND RIVERSIDE COUNTIES * TIMING...FROM MID MORNING TODAY THROUGH EARLY EVENING * WINDS...GUSTS UP TO 40 MPH * IMPACTS...STRONG CROSS WINDS ALONG NORTH-SOUTH ORIENTED ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
169 WWUS75 KPSR 112046 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 146 PM MST FRI DEC 11 2015 ...GUSTY WINDS EXPECTED ACROSS SOUTHEASTERN CALIFORNIA THROUGH THIS AFTERNOON... CAZ030-032-033-120200- /O.CON.KPSR.WI.Y.0017.000000T0000Z-151212T0200Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW... LOST HORSE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN... BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...IMPERIAL... THE SALTON SEA 1246 PM PST FRI DEC 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * AFFECTED AREA...JOSHUA TREE NATIONAL PARK AS WELL AS PORTIONS OF IMPERIAL AND RIVERSIDE COUNTIES * TIMING...EARLY THIS AFTERNOON THROUGH EARLY EVENING * WINDS...LOCAL GUSTS UP TO 40 MPH BUT MORE WIDESPREAD GUSTS 25 TO 35 MPH. * IMPACTS...STRONG CROSS WINDS ALONG NORTH-SOUTH ORIENTED ROADWAYS WILL CREATE HAZARDOUS DRIVING CONDITIONS AS WELL AS LOCALIZED POCKETS OF DENSE BLOWING DUST LEADING TO SHARPLY REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
598 WWUS75 KPSR 120151 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 651 PM MST FRI DEC 11 2015 CAZ030-032-033-120300- /O.EXP.KPSR.WI.Y.0017.000000T0000Z-151212T0200Z/ JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW... LOST HORSE...CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN... BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...IMPERIAL... THE SALTON SEA 551 PM PST FRI DEC 11 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... WINDS HAVE SUBSIDED ACROSS THE AREA AND GUSTY CONDITIONS ARE NO LONGER A THREAT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Dec 10, 7:30 AM PST, 4 hours 18 minutes earlier.
Area forecast discussion, Dec 10, 7:30 AM PST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 830 AM MST THU DEC 10 2015 .SYNOPSIS... ABOVE NORMAL TEMPERATURES WILL PERSIST ACROSS THE REGION THROUGH TODAY AS HIGH PRESSURE ALOFT REMAINS IN CONTROL OF THE WEATHER PATTERN. A STRENGTHENING LOW PRESSURE SYSTEM WILL SWEEP THROUGH THE AREA FRIDAY AND SATURDAY...BRINGING MUCH COOLER TEMPERATURES AND LOCALLY BREEZY CONDITIONS. SCATTERED MAINLY LIGHT RAIN SHOWERS WILL BE POSSIBLE THROUGH CENTRAL ARIZONA WITH LIGHT SNOW AT HIGHER ELEVATIONS OF EASTERN ARIZONA. A REINFORCING SHOT OF CHILLY AIR EARLY NEXT WEEK WILL LIKELY BRING THE COLDEST CONDITIONS OF THE SEASON THUS FAR. && .DISCUSSION... AT 8 AM THIS MORNING...A DRY AND RATHER ZONAL FLOW ALOFT WAS SITUATED ACROSS THE DESERT SOUTHWEST...AS SEEN BY THE MORNING PLOT AND RAOB DATA. IR IMAGERY SHOWED VARIABLE AMOUNTS OF SOMEWHAT THIN HIGH CLOUDINESS OVERSPREADING THE LOWER AZ DESERTS FOR PARTLY TO MOSTLY SUNNY SKIES. THE UPPER RIDGE ALOFT WAS FLATTENING IN RESPONSE TO A DEEP AND COLD UPPER TROF CURRENTLY DEVELOPING TO THE NORTHWEST OF ARIZONA...HOWEVER H5 HEIGHTS OVER SRN AZ WERE STILL ELEVATED AND RUNNING AROUND 584DM. WITH INCREASED SUNSHINE TODAY COMPARED TO YESTERDAY...AND WITH THE BOUNDARY LAYER REMAINING WARM...HIGH TEMPS TODAY SHOULD REBOUND SLIGHTLY COMPARED TO YESTERDAY AND THE WARMER DESERTS SHOULD PEAK IN THE MIDDLE 70S FOR THE MOST PART. FOR THE REST OF TODAY WE CAN EXPECT PARTLY TO MOSTLY SUNNY SKIES AND CONTINUED ABOVE SEASONAL NORMAL HIGH TEMPERATURES. CURRENT FORECASTS LOOK TO BE IN GOOD SHAPE AND NO UPDATES ARE NEEDED AT THIS TIME. .PREVIOUS DISCUSSION... RIDGE HEIGHTS HAVE BEGUN TO LOSE THEIR HOLD OVER THE REGION...EVIDENT IN THE CLOUD MOTION ON EVENING SATELLITE IMAGERY LOOPS WITH A MORE WESTERLY COMPONENT TO THE FLOW VERSUS THE NORTHERLY ONE OBSERVED YESTERDAY AM. NIGHTTIME TEMPERATURES SO FAR ARE TRENDING COOLER THIS AM...DUE TO THE COMBINATION OF A COOLER AFTN WED AND CLEARER SKIES THAN THE PAST FEW MORNINGS. UPPER LEVEL SYSTEM RESPONSIBLE FOR KNOCKING DOWN RIDGE HEIGHTS HAS A WELL- DEFINED CIRCULATION ON EARLY WATER VAPOR LOOPS...WITH A STEADY STREAM OF MOISTURE MOVING ON-SHORE INTO THE PAC NW AND NORTHERN CA. STILL WARM BOUNDARY LAYER AND SUBTLE WAA TURNING INTO THE REGION AHEAD OF AN APPROACHING PACIFIC STORM SYSTEM WILL CONTINUE OUR LATEST STRING OF ABOVE NORMAL TEMPERATURES GOING...WITH WIDESPREAD 70S ACROSS THE LOWER DESERTS OF CA AND AZ TODAY. UPPER LEVEL LOW AND ASSOCIATED SURFACE FRONT WILL DROP SOUTHWARD TOWARDS SOUTHERN CA LATER TONIGHT. LL WINDS WILL BEGIN TO INCREASE FROM THE WEST/NORTHWEST ESPECIALLY OVER THE PENINSULAR RANGES OF SOUTHERN CA WITH 925MB SPEEDS OF 20 TO 25KTS/23 TO 28 MPH/. MODEL CROSS SECTIONS INDICATE RIDGETOP WINDS COULD GUST OVER 40MPH AS EARLY AS THIS EVENING...WITH POTENTIAL FOR DOWNSLOPE/MOUNTAIN WAVE WINDS TO BE DEFLECTED DOWN INTO EL CENTRO/IMPERIAL FOR A PERIOD TONIGHT. SREF AND CONS WINDS ARE JUST BELOW ADVISORY THRESHOLDS ATTM...BUT AN OB OR TWO OF ADVISORY CRITERIA CANNOT BE RULED OUT RIGHT ALONG THE INITIAL FRONTAL INTRUSION OVERNIGHT. IF OTHER MODEL SUITES AND GUIDANCE BEGIN TO ADVERTISE STRONGER WINDS...A WIND ADVISORY MAY BE NEEDED FOR SOME OF THE SOUTHEAST CA FORECAST ZONES. SOME TRAVEL DIFFICULTIES DUE TO WIND CAN BE EXPECTED OVER THE SOUTHEAST CA PASSES AND MTN GAPS BEGINNING TONIGHT AND LINGERING INTO FRIDAY...SO ANYONE GETTING AN EARLY START ON THEIR WEEKEND SHOULD BE READY FOR SOME WINDY CONDITIONS. STRONGEST HEIGHT FALLS OVER THE FORECAST AREA WILL CENTER OVER SOUTHERN CA AND THE CO RIVER VALLEY WITH THE STRONGEST FALLS RANGING 160 TO 180 METERS ONCE THE MAIN CIRC CENTER AND LEADING EDGE OF THE COLD CORE REACH THE AREA FRIDAY. PER NAEFS PERCENTILE FORECASTS...OUR CORNER OF THE SOUTHWEST ONLY GETS ABOUT A 24HR WINDOW OF 90TH AND ABOVE PERCENTILE MOISTURE READINGS INTO THE AREA...COMPARED TO OUR CALIFORNIA NEIGHBORS UPSTREAM. THAT WINDOW...COUPLED WITH STILL STRONG FORCING ALONG THE FRONTAL BOUNDARY AND LOWERING/COMPRESSING HEIGHTS WILL STILL YIELD SOME LIGHT RAINFALL AMOUNTS UNDER QUICK MOVING SHOWER BANDS FROM THE CO RIVER VALLEY EASTWARD DURING THE DAY. SREF QPF AMOUNTS HAVE SCALED BACK QUITE A BIT OVER THE LAST FEW RUNS...SUPPORTING GENERALLY LESS THAN A TENTH OF AN INCH ACROSS MARICOPA COUNTY AND QUARTER INCH OR SO FOR THE HIGHER TERRAIN NORTH/EAST OF PHOENIX. MUCH COOLER AIRMASS AND MOSTLY TO PARTLY CLOUDY SKIES WILL DROP TEMPERATURES BACK TOWARDS MID DECEMBER NORMALS...WITH DAYTIME READINGS PEAKING INTO THE 60S FOR FRIDAY. UPPER TROUGH AXIS WILL CONTINUE TO PASS THROUGH THE REGION OVERNIGHT FRIDAY AND INTO SATURDAY...INTRODUCING STRONG ML Q DIVERGENCE FIELDS AND SUBSIDENCE ALOFT ACROSS SOUTHEAST CA AND PORTIONS OF SOUTH- CENTRAL AZ. LINGERING COLD AIR ALOFT...INSTABILITY AND LOW LEVEL MOISTURE WILL KEEP A CHANCE OF RAIN AND HIGH ELEVATION SNOW SHOWERS GOING MOST OF THE DAY ON SATURDAY OVER SOUTHERN GILA COUNTY...AND THERE WILL BE A LINGERING SLIGHT CHANCE FOR MAINLY AM SHOWERS OVER THE PHOENIX METRO. DESPITE SNOW LEVELS FALLING TO BELOW 5000 FEET OVER SOUTHERN GILA COUNTY LATE FRIDAY NIGHT INTO SATURDAY MORNING...ACCUMULATING SNOW AMOUNTS WILL STAY LOW AND ARE EXPECTED OVER THE HIGHEST ELEVATIONS WHILE NOT AFFECTING MAJOR POPULATION CENTERS SUCH AS GLOBE. THE TROUGH WILL CONTINUE TO EXIT TO THE EAST LATE SATURDAY...ENDING ANY LINGERING PRECIP ACTIVITY OVERNIGHT. SHORTWAVE RIDGING FOR SUNDAY WILL BRING A BRIEF WIND OF TEMPERATURE RECOVERY...WITH JUST SLIGHTLY BELOW NORMAL DAYTIME HIGHS FORECAST UNDER MOSTLY SUNNY SKIES. MEANWHILE UPSTREAM...THE NEXT VORT MAX/SHORTWAVE FEATURE WILL MOVE ON-SHORE INTO NORTHERN CA...BRINGING DECENT TO SIGNIFICANT RAINFALL AMOUNTS TO PORTIONS OF THE SIERRAS AND CENTRAL VALLEYS. THE LATEST TRACK OF THIS SYSTEM FROM BOTH DETERMINISTIC AND ENSEMBLE FORECASTS HAVE DRAWN IT FURTHER TO THE NORTH...FOCUSING THE BEST AREAS FOR PRECIP AND STRONG WINDS ALONG AND NORTH OF THE FOUR CORNERS AREA. CLOUD COVER...A STRAY SHOWER OR TWO AND ANOTHER SHOT OF CAA WILL DROP TEMPERATURES AGAIN BY A FEW DEGREES THROUGH THE WORK WEEK. THE WARMEST DESERT LOCALES...TYPICALLY THE CORRIDOR FROM TACNA-YUMA-EL CENTRO WILL GENERALLY HOLD IN THE LOW TO MID 60S WHILE MANY LOCALES ACROSS THE SOUTH-CENTRAL DESERTS WILL STRUGGLE TO BREAK THE 60 DEGREE MARK BY TUESDAY-WEDNESDAY. SIGNIFICANTLY DRIER AIR WILL SETTLE INTO THE REGION...TANKING DEWPOINTS INTO READINGS THE TEENS AND TWENTIES BY MIDDLE OF NEXT WEEK. THE COMBINATION OF A DRIER AIRMASS...CONTINUED MILD CAA AND MOSTLY CLEAR NIGHTTIME SKIES WILL CREATE EXCELLENT CONDITIONS FOR RADIATIONAL COOLING AND INTRODUCE THE POSSIBILITY FOR OUR COLDEST NIGHTS OF THIS WINTER SEASON...WITH WIDESPREAD MID 30S AND COOLER DEGREE READINGS FOR MOST IN THE AMS DURING MIDDLE OF NEXT WEEK. IF FORECAST TRENDS REMAIN AS CURRENT OR EVEN TREND COOLER...FREEZE HEADLINES ARE QUITE POSSIBLE FOR THE HEART OF NEXT WEEK. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... MINIMAL AVIATION CONCERNS THROUGH FRIDAY MORNING WITH THIN CIRRUS CIGS TODAY GRADUALLY LOWERING TO A 15K FT DECK BY SUNRISE FRIDAY. SFC WINDS WILL FAVOR AN EASTERLY COMPONENT...THOUGH A PERIOD OF VARIABLE OR A LIGHT WEST DRIFT WILL BE POSSIBLE LATE THIS AFTERNOON. CONFIDENCE IN TIMING AND DURATION OF SUCH A WIND SHIFT IS VERY LIMITED PRECLUDING A STRONGER MENTION IN THE TAF PACKAGE...THOUGH CHANGING TO A MORE PREFERRED AFTERNOON RUNWAY CONFIGURATION MAY BE VERY POSSIBLE. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... WITH ONLY VARYING AMOUNTS OF CIGS IN A 15K-25K FT LAYER THROUGH FRIDAY MORNING...SFC WIND SHIFTS AND INCREASING SPEEDS WILL BE THE PRIMARY AVIATION CONCERN. A COLD FRONT WILL ALLOW LIGHT E/SE WINDS TO SHIFT TO A SW/W DIRECTION BEGINNING THIS EVENING AT KIPL...AND THEN AT KBLH LATE TONIGHT. CONFIDENCE IS MODERATE ON TIMING...BUT LESS SO REGARDING ONSET AND MAGNITUDE OF STRONGER GUSTS. CURRENT FORECAST MODELS SUGGEST THE STRONGEST GUSTS IMPACTING AIR TRAFFIC WILL OCCUR BEYOND THIS FORECAST PERIOD FRIDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... TEMPERATURES THROUGH THE WEEKEND AND FIRST HALF OF NEXT WEEK WILL REMAIN SEASONALLY CHILLY...WITH SEVERAL LOWER ELEVATION LOCATIONS POSSIBLY TOUCHING THE FREEZING MARK ON SELECTED MORNINGS. AS A RESULT...MINIMUM HUMIDITY LEVELS WILL ONLY FALL INTO A 20 TO 40 PERCENT RANGE FOLLOWING GOOD TO EXCELLENT OVERNIGHT RECOVERY. PRECIPITATION CHANCES WILL BE RATHER LIMITED...FAVORING LIGHT RAIN AND SNOW SHOWERS OVER SOUTHERN GILA COUNTY SATURDAY AFTERNOON...AND THEN AGAIN MONDAY AFTERNOON. GUSTY WEST WINDS WILL BE MOST NOTABLE SATURDAY AFTERNOON AND MONDAY AFTERNOON WITH SPEEDS NEAR 30 MPH IN THE MOST WIND PRONE AREAS. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB PREVIOUS DISCUSSION...NOLTE AVIATION...MO FIRE WEATHER...MO
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.